# SDR CALA2013092391336

- Difficulty date: September 20, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 61,481 hours, 17,135 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER REPAIR AT BS 1433 BETWEEN STRINGER 29L & 29R IAW JC59745401C.  REPAIRED IAW SRM 53-00-01 REPAIR 3 CAT 'B' REPAIR INSPECTION THRESHOLD 37500 FC HFEC AT 6000 FC OR LFEC AT 3000 FC IAW TABLE V OF SRM 53-00-01 REPAIR 3 PAGE 207.
